# SDR W6JA20180102018

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N606PS
- Make and model: Gulstm GIV
- Aircraft serial: 1477
- Aircraft time: 8,473 hours, 3,171 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1159SCL202145
- Part serial: A961
- Condition: Leaking
- Location: Rt Mlg
- Part time: 1,539 hours, 654 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW RECEIVED "LOW HYD QTY" WARNING IN FLIGHT, DECLARED AN EMERGENCY AND RETURNED TO KVNY FOR MAINTENANCE. MAINTENANCE EVALUATION DETERMINED RT MLG SIDE BRACE ACTUATOR LEAKING, P/N 1159SCL202-145, S/N A961, INSTALLATION 05/22/2014 IN "SERVICEABLE" CONDITION. TIME IN SERVICE ON THIS AIRCRAFT: 1538.8 HOURS, CYCLES IN SERVICE ON AIRCRAFT: 654 LANDINGS. INSTALLED "REPAIRED" ACTUATOR P/N 1159L41000-147, S/N A764. OPERATIONAL AND LEAK CHECKS GOOD. WORK PERFORMED IAW MSG-3 AMM 32-01-00.
